# SDR DXTA2023042184720

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0324
- Aircraft time: 618 hours, 377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

M.E.D EXIT LIGHT, AND PAX SEAT FLOOR LIGHT WERE STILL ILLUMINATED WITH POWER OFF AND BATTERIES DISCONNECTED. EMER LIGHT SWITCH WAS IN THE OFF POSITION. CORRECTIVE ACTION, RESET G-SWITCH IN COCKPIT PEDESTAL. EMER LIGHTS EXTINGUISHED. ALL EMER LIGHTS OPS CHECKS GOOD FOR 10
MINUTES AS REQUIRED BY ACCOMPLISHMENT OF TC-FLT-33-1001. (REF STEP 2.1) CHARGED EMER BATTS FOR THE
REQUIRED 60 MINUTES. OPS CHECKS GOOD IAW CE-680A AMM 33-50-00
